Publication
Title
A long-time tail for random walk in random scenery
Author
Language
English
Source (journal)
Journal of statistical physics. - New York
Publication
New York : 1992
ISSN
0022-4715
Volume/pages
66(1992), p. 1527-1555
ISI
A1992HK53800014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.04.2019
To cite this reference